Full Text:   <1329>

CLC number: O189

On-line Access: 

Received: 2003-08-03

Revision Accepted: 2003-08-16

Crosschecked: 0000-00-00

Cited: 5

Clicked: 3045

Citations:  Bibtex RefMan EndNote GB/T7714

-   Go to

Article info.
1. Reference List
Open peer comments

Journal of Zhejiang University SCIENCE A 2003 Vol.4 No.5 P.503~510

http://doi.org/10.1631/jzus.2003.0503


Soliton dynamics in planar ferromagnets and anti-ferromagnets


Author(s):  LIN Fang-hua, SHATAH Jalal

Affiliation(s):  Courant Institute, New York University, NY 10012, USA

Corresponding email(s):   linf@cims.nyu.edu, shatah@cims.nyu.edu

Key Words:  Magnetic vortices, Topological vorticity, Conservation law, Soliton dynamics


Share this article to: More

LIN Fang-hua, SHATAH Jalal. Soliton dynamics in planar ferromagnets and anti-ferromagnets[J]. Journal of Zhejiang University Science A, 2003, 4(5): 503~510.

@article{title="Soliton dynamics in planar ferromagnets and anti-ferromagnets",
author="LIN Fang-hua, SHATAH Jalal",
journal="Journal of Zhejiang University Science A",
volume="4",
number="5",
pages="503~510",
year="2003",
publisher="Zhejiang University Press & Springer",
doi="10.1631/jzus.2003.0503"
}

%0 Journal Article
%T Soliton dynamics in planar ferromagnets and anti-ferromagnets
%A LIN Fang-hua
%A SHATAH Jalal
%J Journal of Zhejiang University SCIENCE A
%V 4
%N 5
%P 503~510
%@ 1869-1951
%D 2003
%I Zhejiang University Press & Springer
%DOI 10.1631/jzus.2003.0503

TY - JOUR
T1 - Soliton dynamics in planar ferromagnets and anti-ferromagnets
A1 - LIN Fang-hua
A1 - SHATAH Jalal
J0 - Journal of Zhejiang University Science A
VL - 4
IS - 5
SP - 503
EP - 510
%@ 1869-1951
Y1 - 2003
PB - Zhejiang University Press & Springer
ER -
DOI - 10.1631/jzus.2003.0503


Abstract: 
The aim of this paper is to present a rigorous mathematical proof of the dynamical laws for the topological solitons (magnetic vortices) in ferromagnets and anti-ferromagnets.It is achieved through the conservation laws for the topological vorticity and the weak convergence methods.

Darkslateblue:Affiliate; Royal Blue:Author; Turquoise:Article

Reference

[1]Bethuel, F., Brezis, H. and Helein, F., 1994. Ginzburg-Landau Vortices. Boston, Birkhauser.

[2]De Gennes, P.G. and Prost, J., 1993. The Physics of Liquid Crystals. Second Edition, (Oxford Science Publication), Clarendon Press, Oxford.

[3]Fetter, A.L. and Svidzinsky, A.A., 2002. Vortices in Traped Dilute Bose-Einstein Condensates. Preprint.

[4]Hang, F.B. and Lin, F. H., 2001. Static theory for planar ferromagnets and antiferromagnets.Acta Math. Sinica (Eng. ser.), 17:541-580.

[5]Hang, F.B. and Lin, F. H., 2002. Travelling Wave Solutions of Schrödinger Map Equation. Preprint.

[6]Huebener, R. P.,1979. Magnetic Flux Structures in Superconductors. Springer series in solid-state sciences, Springer-Berlin.

[7]Jaffe, A. and Taubes, C. H., 1980. Vortices and Monopoles. Birkhäuser, Boston.

[8]Komineas, S. and Papanicolaou, N.,1996. Topology and dynamics in ferromagnetic media. Phys.D.,99:81-107.

[9]Lin, F. H. and Xin, J., 1999. On the incompressible fluid limit and vortex motion law of the nonlinear Schrödinger equation. Comm. Math. Phys., 200:249-274.

[10]Makhankov, V. G., Rybakov, Y. P. and Sanyuk, V. I., 1993. The skyrme model. Springer, Berlin, and Heidelberg.

[11]Malozemoff, A. P. and Slonzewski, J. O., 1979. Magnetic Domain Walls in Bubble Materials. Academic Press, New York.

[12]Neu, J., 1990. Vortices in the complex scalar fields. Phys. D., 43:385-406.

[13]O'Dell, T. H. 1981. Ferromagnetodynamics, the Dynamics of Magnetic Bubbles, Domain and Domain Walls. Wiley, New York.

[14]Papanicolaou, N. and Tomaras, T. N., 1991. Dynamics of magnetic vortices. Nuclear Phys. B, 360:425-462.

[15]Rajaraman, R.,1982. Solitons and Instantons. North-Holland, Amsterdam.

[16]Shatah, J.,1988. Weak solutions and development of singularities of the SU(2)-ω-model. Comm. Pure and Appl. Math., 41:459-469.

Open peer comments: Debate/Discuss/Question/Opinion

<1>

Please provide your name, email address and a comment





Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - Journal of Zhejiang University-SCIENCE